# SDR HALA2024082700636

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: General aviation
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821720200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION FR74, Y450 AND FR 72 Y450
